# SDR CHQ000115

- Difficulty date: February 10, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145
- Aircraft serial: 145424
- Aircraft time: 2,150 hours, 1,598 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LAV SMOKE WARNING.
